# SDR CALA2013111492915

- Difficulty date: November 7, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,526 hours, 6,946 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Unsecure
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IS LOOSE & IN OVERHEAD BIN 4A.  SECURED MEGAPHONE CLAMP, ALL OPERATIONS NORMAL.
